# SDR 2007UALA00105

- Difficulty date: January 10, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 54,013 hours, 29,363 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION ANNUNCIATOR BAT C-B POPS.  LOCATED AT P6-3 PANEL.
